# SDR AU961093

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 76097
- Condition: Worn
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT EXHAUST VALVE LOBES AND ASSOCIATED TAPPETS PNO 72877  WORN - WEAR WAS BETWEEN 4.572MM AND 5.08MM (0.180IN AND 0.200IN)
